Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Joint Dislocation (2374)
Date of Event
06/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the dislocation was not related to the design or manufacture of the revised eleos implants.
Event or Problem Description
It was reported by (b)(6), an onkos sales representative, that a 74-year-old male patient with an eleos distal femur replacement underwent revision surgery on (b)(6) 2024 due to a dislocation of the tibial hinge and tibial poly spacer from the tibial baseplate.According to (b)(6), the surgeon, doctor (b)(6), believed the patient to be non-complaint post-surgery which may have contributed to the patient falling.